# SDR DALA2024040504111

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 15,633 hours, 6,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3070, AT 3000 FT AND 15 MILES WE GOT A SUPER STRONG DIRTY SOCK MUSKY SMELL IN COCKPIT AND CABIN. FLIGHT ATTENDANTS SAID IT WAS VERY BAD IN ENTIRE CABIN. NO CHANGE TO PACKS. DISSIPATED BY THE TIME WE GOT TO GATE. CORRECTIVE ACTION: INSTALLED TEMP SIMULATION DEVICES IN COCKPIT & CABIN REMOVED & REPLACED BOTH RECIRCFILTERS PER A321 AMM 21-21-51(PK 751081) PERFORMED WORKCARD 4900-2001 NO OIL LEAKS OF CONTAMINATION FOUND. COMPLETED ECS DECONTAMINATION WC 2100-2005. BOTH CABIN RECIRCULATION FILTERS REPLACED (LP 4898274).
